# SDR VNAA0702011

- Difficulty date: February 14, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 5,444 hours, 5,312 cycles
- Engine: Ge CF348C1
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: B0818022001
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE EN ROUTE TO CLT.  MAINTENANCE PERFORMED AN EN ROUTE LIGHTNING STRIKE INSPECTION AND A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE REPAIRED ALL DAMAGE AND REPLACED A STATIC DISCHARGER IN ACCORDANCE WITH THE AIRCRAFT MAINTNENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
